PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 43(57), pp. 65--69 (1988)
Distortion theorems for fractional calculus of certain analytic functions with negative coefficients
Sang Keun Lee, Shigeyoshi Owa, Tadayuki Sekine and Milutin Obradovi\'cDepartment of Mathematics, Gyeongsang National University, Jinju 620, Korea and Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan and Department of Mathematics, College of Science and Technology, Nihon University, Chiyoda, Tokio 101, Japan and Tehnolosko-metalurski fakultet, Beograd, Yugoslavia
Abstract: We give some distortion theorems for fractional calculus of analytic functions with negative coefficients belonging to a certain generalized class $T_k(j,\alpha)$ introduced by Owa and Lee .
Classification (MSC2000): 30C45
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts